# SDR UPS06247745

- Difficulty date: August 9, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF FLOOR PANEL AT ENTRANCE TO COCKPIT.  CORROSION FOUND ON FLOORBEAM TOP CAP BS 344 LBL 10 TO RBL 12.  AREA FOUND TO BE OUTSIDE LIMITS IAW SRM 53-10-1.
